# SDR MWEA010573

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Gusset
- Part number: 5913663501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRUNNION LOWER GUSSET CORRODED, XRS 111.    FABRICATED AND INSTALLED NEW GUSSET.
